# SDR DHL9980748C

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LT WING AILERON HINGE NR 6 HAS CRACK ON AILERON MOUNT FLANGE.  REMOVED HINGE AND INSTALLED NEW HINGE PER MM 27-10-1.  N/R 896
